# SDR AALA990146

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 1156 LOWER LEFT BULKHEAD TEE CUP ANGLE CORRODED.  ACCOMPLISHED LEFT SIDE BS 1156 BULKHEAD TEE CUP REPAIR PER PRING SRM 10530073.  (M)
